# SDR SCNA97229

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 1A21967
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, THE TENSION TIE SUPPORT ROD ATTACH BRACKET MOUNTED TO THE AFT SIDE OF STATION 1166 FRAME BETWEEN STRINGER 27L AND 28L WAS FOUND WITH EXFOLIATED CORROSION.  REMOVED CORRODED BRACKET, FABRICATED AND INSTALLED NEW BRACKET IAW B727 SRM 51-402, 51-30-2 AND MM 51-20-11.
